Hausdorff measure of boundary singular points in the magnetohydrodynamic equations

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

We study boundary singular points of suitable weak solutions to the three dimensional incompressible magnetohydrodynamic equations. By using the generalised Hausdorff measure we estimate the size of boundary singular points and present the improved range of powers of logarithmic factors.

Original languageEnglish
Pages (from-to)3380-3396
Number of pages17
JournalJournal of Differential Equations
Volume260
Issue number4
DOIs
Publication statusPublished - 2016 Jan 1

Fingerprint

Magnetohydrodynamic Equations
Hausdorff Measure
Magnetohydrodynamics
Singular Point
Suitable Weak Solutions
Logarithmic
Three-dimensional
Estimate
Range of data

All Science Journal Classification (ASJC) codes

  • Analysis

Cite this

@article{94100949ce6d43949d572e14e6760b1b,
title = "Hausdorff measure of boundary singular points in the magnetohydrodynamic equations",
abstract = "We study boundary singular points of suitable weak solutions to the three dimensional incompressible magnetohydrodynamic equations. By using the generalised Hausdorff measure we estimate the size of boundary singular points and present the improved range of powers of logarithmic factors.",
author = "Choe, {Hi Jun} and Minsuk Yang",
year = "2016",
month = "1",
day = "1",
doi = "10.1016/j.jde.2015.10.034",
language = "English",
volume = "260",
pages = "3380--3396",
journal = "Journal of Differential Equations",
issn = "0022-0396",
publisher = "Academic Press Inc.",
number = "4",

}

Hausdorff measure of boundary singular points in the magnetohydrodynamic equations. / Choe, Hi Jun; Yang, Minsuk.

In: Journal of Differential Equations, Vol. 260, No. 4, 01.01.2016, p. 3380-3396.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Hausdorff measure of boundary singular points in the magnetohydrodynamic equations

AU - Choe, Hi Jun

AU - Yang, Minsuk

PY - 2016/1/1

Y1 - 2016/1/1

N2 - We study boundary singular points of suitable weak solutions to the three dimensional incompressible magnetohydrodynamic equations. By using the generalised Hausdorff measure we estimate the size of boundary singular points and present the improved range of powers of logarithmic factors.

AB - We study boundary singular points of suitable weak solutions to the three dimensional incompressible magnetohydrodynamic equations. By using the generalised Hausdorff measure we estimate the size of boundary singular points and present the improved range of powers of logarithmic factors.

UR - http://www.scopus.com/inward/record.url?scp=84949519274&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84949519274&partnerID=8YFLogxK

U2 - 10.1016/j.jde.2015.10.034

DO - 10.1016/j.jde.2015.10.034

M3 - Article

VL - 260

SP - 3380

EP - 3396

JO - Journal of Differential Equations

JF - Journal of Differential Equations

SN - 0022-0396

IS - 4

ER -